Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Kodaira dimension of symmetric powers

Authors: Donu Arapura and Sviatoslav Archava
Journal: Proc. Amer. Math. Soc. 131 (2003), 1369-1372
MSC (2000): Primary 14J40, 14E08
Published electronically: October 1, 2002
MathSciNet review: 1949866
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the plurigenera and the Kodaira dimension of the $d$th symmetric power $S^dX$ of a smooth projective variety $X$. As an application we obtain genus estimates for the curves lying on $X$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14J40, 14E08

Retrieve articles in all journals with MSC (2000): 14J40, 14E08

Additional Information

Donu Arapura
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907

Sviatoslav Archava
Affiliation: MPI für Mathematik, Vivatgasse 7, D-53111, Bonn, Germany

PII: S 0002-9939(02)06797-7
Received by editor(s): September 1, 2000
Received by editor(s) in revised form: January 9, 2002
Published electronically: October 1, 2002
Additional Notes: The authors were partially supported by the NSF
Communicated by: Michael Stillman
Article copyright: © Copyright 2002 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia